MathSciNet Relay Station
MathSciNet bibliographic data
MR70733 30.0X
Fréchet, Maurice The canonical form of the $2$, $3$, and $4$-dimensional para-analytic function. (Esperanto) Compositio Math. 12, (1954). 81–96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement